The application of periodic generalized functions in the theory of growth of entire functions of several variables
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1965), pp. 99-114
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1965_5_a13,
author = {L. S. Maergoiz},
title = {The application of periodic generalized functions in the theory of growth of entire functions of several variables},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {99--114},
year = {1965},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1965_5_a13/}
}
TY - JOUR AU - L. S. Maergoiz TI - The application of periodic generalized functions in the theory of growth of entire functions of several variables JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1965 SP - 99 EP - 114 IS - 5 UR - http://geodesic.mathdoc.fr/item/IVM_1965_5_a13/ LA - ru ID - IVM_1965_5_a13 ER -
%0 Journal Article %A L. S. Maergoiz %T The application of periodic generalized functions in the theory of growth of entire functions of several variables %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1965 %P 99-114 %N 5 %U http://geodesic.mathdoc.fr/item/IVM_1965_5_a13/ %G ru %F IVM_1965_5_a13
L. S. Maergoiz. The application of periodic generalized functions in the theory of growth of entire functions of several variables. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1965), pp. 99-114. http://geodesic.mathdoc.fr/item/IVM_1965_5_a13/